# SDR FDEA202510312117

- Difficulty date: October 31, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC120936
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AILERON UPPER SURFACE OUTBOARD SIDE TRAILING   EDGE AREA FOUND CORRODED. RIGHT HAND INBOARD AILERON ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-10-20-4.   NEUTRAL POSITION ADJUSTMENT AND TEST CARRIED OUT FOUND SATISFACTORY AS PER AMM   27-10-00-5. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
